| Model Number |
5300020511 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that prior to a surgical procedure, while testing, the bur broke.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
H6: the definitive root cause could not be determined.A photograph of the broken device was provided which confirmed the breakage.The quality investigation is complete.
Event or Problem Description
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description